Periodic solutions for nonlinear systems of multiple integro-integral differential equations of (V F) and (F V) type with isolated singular kernels

Volume 9, Issue 2, Article 7 - 2020

Authors: Raad N. Butris; Hewa Selman Faris

Copyright © 2020 . This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 Download PDF File

 Share on GOOGLE+  Share on Twitter  Share on LinkedIn Open XML File

Abstract

In this paper, the numerical-analytic method has been used to study the existence and approximation of the periodic solutions for the vector T-system of new nonlinear multiple integro-differential equations of mixed (Volterra-Fredholm) and (Fredholm-Volterra) types. Our main task provided sufficient conditions for investigating the family continuation theorems (numerical-analytic method and Banach fixed point theorem) in compact spaces for the existence of periodic solutions for the vector T-system of nonlinear multiple integrodifferential equations. All functions satisfies a Hölder condition (Hölder inequality) of orders α, β and γ where 0<α, β, γ<1.

How To Cite This Article

H. Butris and H. Faris, Periodic solutions for nonlinear systems of multiple integro-integral differential equations of (V F) and (F V) type with isolated singular kernels, General Letters in Mathematics, 9(2) (2020), 106-128. https://doi.org/10.31559/glm2020.9.2.7